# SDR CA111025005

- Difficulty date: October 19, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 36,916 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 6226263003
- Condition: Faulted
- Location: Nr 1 Nav
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 NAV HEAD TO GET DME WOULD HAVE TO SELECT STATION, THEN DESELECT, THEN RESELECT STATION TO GET DME.  FOUND TO BE DME TRANSCEIVER AT FAULT. REPLACED DME TRANSCEIVER AND RETURNED AIRCRAFT TO SERVICE. WAITING FOR DME TRANSCEIVER REPAIR REPORT FOR FAULTS.
